# SDR AALA20120523006

- Difficulty date: May 23, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 35,431 hours, 5,596 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE SPOT OUT OF LIMITS.  DRILLED HOLE TO REMOVE DAMAGE AND INSTALLED FASTENER.
